Hello. Hope all of you had a Happy Thanksgiving yesterday and none of you got trampled at Walmart today! I was wondering if someone can shed some light on this for me, either from personal experience or general knowledge. Today is my 45th day off opiates. I was using poppy seed tea for a year and in the past used to take very large doses( and I mean VERY large) of tramadol for almost 3 years and occasionally, in between, very large doses of loperemide to hold me over. Since, on me at least, these substances had a long effect, My uses of these were never daily. On average once every 3 days, sometimes once every other day and sometimes once every 4th. Well, for the most part I'm doing much better, however sometimes I do experience some PAWS symptoms. The usual suspects, depression, insomnia, fatigue, etc. Surprisingly, and I'm grateful for this, no real big cravings. But I am experiencing constant and pretty consistent bloating. My stomach is always distended. I'd say anywhere from mild but usually moderate distension. Nothing as bad as some of the pictures you see of people with cirrhosis or anything like that. But it is noticeable, in feel and appearance. I noticed this about a week into withdrawal. I don't know whether it was there before and I didn't notice it or maybe because I was throwing up and crapping every hour it wasn't noticeable and came up after that settled down. No real accompanying pain, just a feeling of uncomfortableness and fullness. Sometimes I do get a moderately intense pain when I sneeze, but that lasts usually 2-5 seconds and often has to do with how I am positioned( no pain when sitting straight and sneezing, but it's there when I'm laid back in my recliner) Sometimes if I don't drink or eat anything for a while it will go down a bit, but as soon as I have even a modest meal it's back. The only other symptom I'm experiencing is inconsistent bowel movements. Sometimes I'll have diarrhea, sometimes I'll be a bit constipated. Never an extreme version of either, not like the diarrhea you get the first few days of withdrawal or the constipation you get after a large opiate dose, especially lope. And often it feels... incomplete. Like more should come out, but it's totally not. I'm sorry if I'm being a bit gross, I jut want to be detailed. And a few times I had floating stools. Not that I regularly check, but I noticed that once and immediately thought "I don't think I've ever seen that before" So yeah, that's what I'm going through. I guess I'm wondering if this is at least somewhat normal at this stage. I have read a lot about PAWS in the last month and a half, both on this fine board and other sources. And I never really came across this being described as a symptom of PAWS. I did come across a couple of pages that listed "gastrointestinal issues" as a symptom of PAWS but that's literally it. No elaboration. Gastrointestinal issues could mean everything from being a little gassy to pancreatic cancer. I'm worried that perhaps I did some damage with my foolishness. Now, the substances I took did not contain any Tylenol in them. I know that can cause liver and other gastro issues. But still, even without that I'm sure large doses of tramadol, loperamide, and poppy seed tea cannot be good for the insides. There were a few instances where I took Vicodin or Codeine with Tylenol, however these were very rare and even then the Tylenol content was less than 3 grams, which on a rare occasion should not be a huge issue for someone my height and size. But again, that was maybe a total of 4-5 times in the last 4 years, usually if I had a root canal or wisdom tooth extraction and the dentist gave me some. In case anyone is wondering, since quitting opiates I have not taken any illegal or prescription substance that could potentially cause this as a side effect. I've taken Phenibut to help with the withdrawals, but I started that after the bloating became apparent and haven't taken any in 3 weeks. I take Magnesium, Calcium and Potassium for energy. And I rotate Benadryl, doxylamine, and Valerian Root for sleep. But those started well after the bloating began since they just made the RLS from withdrawals worse. So I'm just looking for some advice and information on this and whether this can be a somewhat normal symptom of PAWS or whether it's more serious. Obviously going to the doctor is the best thing, however as I mentioned in another thread I am unemployed( because of my opiate use) and uninsured. If it persists and especially if it gets worse I will go to the Emergency Room, but for now I'm just trying to get some information on what could be causing this and whether it's normal. Thanks for reading.